# SDR GTIA2018021102426

- Difficulty date: February 11, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N638NK
- Make and model: Airbus A320-232
- Aircraft serial: 6463
- Aircraft time: 11,900 hours, 5,368 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES DURING SHORT FINAL.  PERFORMED DECONTAMINATION OF ECS IAW AMM 21-00-00-615-004-A,  OPS CHECKED GOOD IAW AMM 21-21-00, & AMM 21-63-00.
